# SDR IXXA11SMN0058S

- Difficulty date: March 30, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 90,599 hours, 22,628 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Canning
- Location: Lt Elevator
- Part time: 90,599 hours, 22,628 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP FOUND LT ELEVATOR LOWER SKIN OIL CANNING AT STATION 246.000, XH285.000.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR. REMOVED DAMAGED SKIN.  FABRICATED NEW SKIN AND FINGER DOUBLERS. BONDED PARTS AS NEEDED.  CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS. PERFORMED LT ELEVATOR BALANCE FOUND WITHIN LIMITS MOMENT 1443.36 IN-LBS.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW SRM CHAP 55-4-1, FIG 1 SHEET 1-2 ITEMS "E" & "F", DPS 4.710 REV "L", SRM 51-1-21, SRM 55-1-0 PAGE 1, DC8 SRM 51-1-9 TR 51-142, SRM 51-1-9A TR 51-141, DPS 1.950 REV "AR" R-1, SRM 51-1-8B, AND SRM 51-4-4, TR 51-116, PAGES 1-3.
